# SDR CALA2018120702494

- Difficulty date: December 1, 2018
- Submitted: December 7, 2018
- Operation: Air carrier
- Aircraft: N420UA
- Make and model: Airbus A320-232
- Aircraft serial: 489
- Aircraft time: 79,230 hours, 30,600 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5348012520400
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-533-6185)(L-69-003) CORROSION FOUND ON STR 39R AFT OF FR66 AAR NONROUTINE  9020117 REPAIRED STR 39 AFT OF FR66 IAW A320 SRM 53-00-13-300-001  AAR N ONROUTINE 9020117 ADD EMP:V918822
